... depression and anxiety. I got off the pill last Saturday and I started taking SAMe the same day. I haven't seen any changes. I been taking the SAMe everyday for a week today and I still feel the same
I do have depression & anxiety. I was on Lutera for almost a year but the depression did get worse. I just stopped taking it 3 weeks ago, my depression is better so give it time to get out of your system. I'm still suffering from depression but I swore last time I took antidepressants I'd never do it again, they made me feel strange & didn't help. If you didn't have depression before going on birth control it will go away, it will just take some time. Unfortunately I've heard bc causes depression in over 30% of people. I've also heard lower dose bc such as the ring & hormonal iuds are even worse for causing depression but I really don't know how true it is. Good luck !
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2013 • 2 answers
Posted 14 Jul 2014 • 1 answer
Posted 30 Jul 2017 • 1 answer
Posted 16 Aug 2017 • 0 answers
Posted 3 Sep 2017 • 0 answers